You can do exercise only as you can tolerate as you are the best judge of your own body. its also depend on kind of job you do? if desk job you can resume after 2 months of surgery. make sure you use vitamin E cream on scare and give little massage that will prevent bulge of scare tissue between you skin and sternum. Use bike after 3 months of surgery and ride slowly . you also need to discuss all of these with your own surgeon. Spartan
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi there, im inquiring for my husband whom is suffering from aches ect, he had the snip done around 9 years ago, procedure went well, a few years after the snip my husband was suffering with pain and swelling in the left testical, we followed this up and he was told that he had blew a seel, meaning his testy was being choked by variagus veins, so he had an operation to have his left testy removed. every now and then he has been suffering from a pain in the ball that is no longer there, when he urinates he feels a sensation running down the inside of his left leg, also he says he has a light burning sensation running down the same area, and pain near the scar where they made the incision for the removal of his testie, hubby has had prostate checks and all clear, sitting up causes him discomfort in the said areas..any insight would be much appreciated..
Sometime my stomach start paining along with mild chest pain and all the time i fell discomfort in my throat.Doctor suggests me to take NORMAXINE RT for 1 week and it work very well but as I stop taking it the promblem remains the same please suggest me how long I have to take this medicine.
Hi I was eating a hamburger last night and inhaled wrong and immediately felt it had gone down the wrong way. I was not able to cough it up. Still same feeling today with discomfort And mild pain in right lung area, some coughing. Do I need to go to a hospital? Can it wait for a gp on Monday? Do I need to be worried?
My father age 74 undergone heart bypass surgery in Godbole heart hospital thane on 2nd Jan 2011. He used to complain chest pains and gases in the night in the month of December and diagonised with heart blockages. After heart surgery he was discharged from hospital after successful operation and went to Andheri at my brother s place. At that time he had 101 fever and started having diarhea for so many times that he could not walk. He didnt want to have water or any food at that time. We admitted in Andheri hospital, and found that he is having infection with WBC went as much as 35K, Dr treated him with antibiotics and also dialysis since his urine output reduced due to dehydration. After 7 days his diarhea stopped, urine output increased and WBC count came to 10K. Again after 2 days he startted having diarhea with 100 fever, then dr consulted gastroentologist. He was of the opinion that this is due to antibiotic effect. Still my father had the diarhea and could not walk. So dr. Suggested colonoscopy. Blood culture, stool culture came negative. Just checking 1 what could be the reason of this? Anything related to operation? Infection? 2 He was very active before operation and sometimes had constipation 3 Will he be able bare colonoscopy and will it help
Hi I had sever mitral',valve reguritation in june when was pregnant, my last heart scan showed the leaking had slowed/stopped, I am due another heart scan next week, but these last few days been experiencing bad circulation in my feet when i get out of bed, have always had in my hands but never my feet,'will this be due to my heart problem?
Hello, I am a 39 year old female. I received my second ever kenalog shot for allergies over a week ago. The one previous was a year prior to that. In the past 3 days I have been experiencing heart palpitaions the entire day and night. I have had palpiations for years now, but only once in a while. The palpitions I am now experiencing are continuous. I had been tested about five years ago and was told I had tricuspid and mitral valve regurgitation. Several years later a different doctor sent me for testing and it showed no regurgitation. It doesnt make sense to me. My question is do you think it is possible the palpitations are caused by the kenalog? I was put back on Singulair as well but stopped taking it to see if that was the culprit. I am uneasy with this feeling and it is stressing me out more so worrying about it. Thank you in advance.
My 89 year old father just had a triple bypass and valve replacement. He lost kidney function after the surgery. They are now wanting him to go to a long term acute center, I m guessing because his heart rate registers low in the upper 40 s to mid 50 s. how long can I expect him to last on dialysis
My aunt (61 female) has recently been diagnosed with AORTIC VALVE STENOSIS and has been advised to undergo corrective surgery outside our state (J&K) and preferably in XXXXXXX Need to know about the prognosis and the treatment options. Also if you...